BeRMS taxon details

Checked: verified by a taxonomic editorDaptonema conicum (Filipjev, 1922) Lorenzen, 1977

121524

urn:lsid:marinespecies.org:taxname:121524

accepted
Species
marine
Fonseca, G.; Vincx, M. (2015). Daptonema conicum (Filipjev, 1922) Lorenzen, 1977. In: Guilini, K.; Bezerra, T.N.; Eisendle-Flöckner, U.; Deprez, T.; Fonseca, G.; Holovachov, O.; Leduc, D.; Miljutin, D.; Moens, T.; Sharma, J.; Smol, N.; Tchesunov, A.; Mokievsky, V.; Vanaverbeke, J.; Vanreusel, A.; Venekey, V.; Vincx, M. (2017) NeMys: World Database of Free-Living Marine Nematodes. Accessed through: VLIZ Belgian Marine Species Consortium (2010 onwards). The Belgian Register of Marine Species at http://www.marinespecies.org/Berms/aphia.php?p=taxdetails&id=121524 on 2017-11-20

Date
action
by
2004-12-21 15:54:05Z
created
2015-02-25 10:55:14Z
changed

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License



basis of record De Smet, G.; Vincx, M.; Vanreusel, A.; Vanhove, S.; Vanaverbeke, J.; Steyaert, M. (2001). Nematoda - free living. In: Costello, M.J. et al. (Ed.) (2001). European register of marine species: a check-list of the marine species in Europe and a bibliography of guides to their identification. Collection Patrimoines Naturels, 50. 161-174. (look up in IMIS[details]   

additional source Various Authors (2000). Nematode filing cabinet of the Marine Biology Section Ugent - in combination with the NemasLan Ms-Access database (published on CD-Rom, 2000) (look up in IMIS[details]   

redescription Allgén, C. A. (1929). Neue freilebende marine Nematoden von der Westküste Schwedens. Zoologische Jahrbucher (Systematik). 57 (5): 431-496. [details]  Available for editors  PDF available 

ecology source Vincx, M.; Coomans, A. (1983). Daptonema williamsi sp.n. (Nematoda, Xyalidae) from the Solomon Islands. Zoologica Scripta. 12(4): 237-244. (look up in IMIS), available online at https://doi.org/10.1111/j.1463-6409.1983.tb00507.x [details]  Available for editors  PDF available 

ecology source Filipjev, I. N. (1922). Sur les Nématodes libres de la Mer d'Azov [On Free Nematodes of the Sea of Azov; O svobodnykh nematodakh Azovskogo Moria.]. Trudy Stavropol'skogo Sel' skokhozyaistvennogo Instituta 1. Zoologia(17): 185-208. [details]  OpenAccess publication 
 
 Present  Inaccurate  Introduced: alien